# SDR ASAA2023042843278

- Difficulty date: April 28, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT L/H TRANSITION PANEL AT STA 500H-500I IS CORRODED. GROUNDED - YES. REMOVED THE CORROSION FROM THE FWD PIT L/H TRANSITION PANEL AT STA 500H-500I PER B737-800 SRM 53-00-533-1A-2.2.D. ORIG THICKNESS IS .040" PER B737-800 SRM 53-30-53-0I-2 TABLE 2. REMOVED .020". REMAINING THICKNESS IS .020" AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2.4.A.(2). REMOVED. FAB'D LOCATED & DRILLED NEW USING BAC 1466-444 7075-T6. PO:1059596.1, APPLIED ALODINE, PRIMER, AND NUTPLATES, AND INSTALLED NEW TRANSITION PANEL 500G+10-500I AW B737-800 SRM 53-00-53-2R-5.
